MathSciNet Relay Station
MathSciNet bibliographic data
MR370605 (51 #6832) 57C45
Viro, O. Ja. Branched coverings of manifolds with boundary, and invariants of links. I. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 37 (1973), 1241–1258.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement